# SDR CA130214011

- Difficulty date: February 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Amplifier
- Part number: 558211
- Condition: Overheated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) UPON TURNING ON BATTERY MASTER SWITCH, CREW REPORTS THEY INSTANTLY SMELLED BURNING ELECTRICAL ODOR AND SHUTOFF ACFT.
